# SDR AWXA0000081

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227908020400
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LEFT AFT OVERWING EXIT HAS VERY LOUD AIR LEAK.  FOUND SMALL SEALANT VOID AT TOP CENTER SPLICE OF DOOR CUTOUT, CLEANED OUT AND RESEALED DOOR FOR FIRST OCCURRENCE.  OPS CK GOOD.  FOUND 6 SECTION OF DOOR SEAL PULLED FROM CHANNEL ON SECOND OCCURRENCE.  REINSTALLED SEAL IN CHANNEL AND PERFORMED CABIN PRESS/LEAK CK AFTER SEALANT CURE..  OPS CK GOOD.  RECOMENDATION:  REMAIN OPEN, MONITOR.  NO HISTORY.
